# SDR IPXA2022021579031

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 113,966 hours, 19,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0270733
- Part serial: NSN
- Condition: None
- Location: Fuselage Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASKIN DMG AT TAIL BALL STAND AFT SKIN PNL AT STA 2598 BETWEEN S-26R AND S-42RREPAIRED PER EO B747-5330-82748-A
